# SDR COMA9910190

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROPELLER RPM WAS 99.2 TO 99.6 AFTER TAKEOFF.  GROUND RUNS SHOWED PROPELLER RPM TO BE IN LIMITATIONS.
